Florida, 2020

Flood in Florida, June 10, 2020

June 10, 2020 · NWS MFL · 2 events in 1 county or zone

A stationary front was draped from the Carolina's through the northeastern Bahamas, with a zone of deeper moistures situated across South Florida. Prevailing east-southeasterly flow allowed for both the Gulf Atlantic sea breeze to progress inland through peak heating hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFL wrote it up.

A stationary front was draped from the Carolina's through the northeastern Bahamas, with a zone of deeper moistures situated across South Florida. Prevailing east-southeasterly flow allowed for both the Gulf Atlantic sea breeze to progress inland through peak heating hours. Several pockets of cooler, drier air aloft worked in concert with steepening low-level lapses to produce sufficient accent for showers and thunderstorms to develop within the saturated airmass. Collisions between the sea breeze boundaries and additional outflow boundaries resulted in a few stronger storms that produced a funnel cloud and flooding across Palm Beach.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 10, 8:31 AM EST, 5 hours 13 minutes earlier.

Area forecast discussion, Jun 10, 8:31 AM EST, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Miami FL
931 AM EDT Wed Jun 10 2020

.Update...

Mid to upper ridging prevailed across much of the southern Gulf of
Mexico, southwest Caribbean Sea, and western Atlantic waters this
morning. Surface ridging was also present over the western Atlantic,
with a stationary front extending from the coastal Carolinas
southeast through the northeast Bahamas. A zone of deeper moisture
and unsettled weather was located along the equatorward side of the
front where ascent was maximized. Scattered showers and isolated
thunderstorms prevailed in this regime from areas offshore of the
eastern Florida Peninsula, through the Florida Straits, and into
the Bahamas. This synoptic pattern will maintain the prevailing
east-southeast low-level flow allowing moisture to increase
across the area today. In fact, the 10.12z MFL sounding already
revealed some moistening with a precipitable water value of 1.83
inches, which is an increase from last evening's 1.68. Model
forecast soundings suggest that this value should climb to 2
inches or greater by this afternoon.

As today progresses a series of weak perturbations should drop south
southwest via the mean mid-level flow with some cooling aloft. Given
500 mb temperatures of -8 to -10 degrees Celsius mid-level lapse
rates steepen to around minus 7 degrees C/km over western
portions of our area by mid afternoon. Low-level forcing for
ascent will be present as the synoptic flow remains weak enough
for Gulf Breeze development today. A collision between this breeze
and the inland advancing Atlantic breeze this afternoon should
produce plentiful forcing for ascent with convective initiation
taking place by the late morning/early afternoon hours over, or
just inland from, the east coast metro areas.

The mid-upper cloud deck is currently dissipating and allowing
for plentiful insolation as temperatures warm into the mid 80s F.
Surface based instability is noted via the morning sounding with
with 1881 J/kg of surface based CAPE. Modifying the sounding for
afternoon heating/mixing suggests this value should increase to
around 2500 J/kg or greater. So given the available moisture,
instability, and forcing expect scattered to numerous
thunderstorms this afternoon with the greatest coverage located
over the interior and Gulf Coast regions. The steeper lapse rates
should allow for at least transient taller updraft cores to
develop in multicell clusters with a few stronger storms possible.
The primary thunderstorm hazards today should include frequent
lightning, strong (to perhaps locally damaging) wind gusts, small
hail, and heavy rainfall (owing to slow storm motions). This is
consistent with guidance from the SPC Statistical Severe
Convective Risk Assessment Model (SSCRAM) which shows conditional
probabilities for wind and hail across the western portion of our
area. While highly uncertain, a low end tornado potential may also
exist with any boundary collisions later today.

Based on trends raised high temperatures just a little across the
board and adjusted PoPs through this afternoon. Otherwise the going
forecast is in good shape.

&&

.Prev Discussion... /issued 730 AM EDT Wed Jun 10 2020/

Aviation...

VFR this morning with generally quiet conditions. Convection
develops by early afternoon with the best chances residing inland.
Maintained VCTS for all terminals this afternoon, as thunderstorm
impacts--including limited ceilings and visibility--are possible.
Gusty winds are also possible in and near any storms. Quiet
conditions return tonight with shower chances increasing by
Thursday morning at the eastern terminals.

Prev Discussion... /issued 330 AM EDT Wed Jun 10 2020/

Short Term (Today through Thursday)...

Mid-upper level ridging will continue across the Sunshine State
through today as a deepening trough across the Midwest digs
southward and progresses eastward across the CONUS. At the surface,
high pressure continues to stretch from the western Atlantic
waters and over South Florida, backing winds from the east. This
will again usher in copious amounts of available moisture with
precipitable water values exceeding 2.0 inches by the late
morning/early afternoon hours, which is ~2 standard deviations
above normal and in the 90th percentile. Looking at the 10/00Z
soundings for TBW, MFL, and KEY, PW's a moisture gradient can be
seen with 2.00 inches at TBW, 1.55 inches at MFL, and 1.68 inches
at KEY. The addition of the easterly wind will allow for the east
coast sea breeze to push inland across South Florida. Similarly,
the Gulf breeze is anticipated to develop and push inland where a
collision of boundaries can be expected in the afternoon hours.
Therefore, scattered to numerous showers with isolated to
scattered thunderstorms can be expected in the interior/west coast
sections this afternoon with a slight chance for showers and
thunderstorms for the east coast.

Tonight, a low-mid level trough rotating along the southwestern
periphery of the aforementioned Atlantic high looks to approach
South Florida. This shortwave will help increase PoPs over the
eastern areas this evening into the overnight hours, leading to
scattered showers and even a possible thunderstorm across portions
of the east coast and the far southern tip of the peninsula.

By Thursday, the aforementioned trough continues to hone in on South
Florida, allowing for a further increase in deep moisture across the
region and keeping the 2.0 plus PW's around. Global models are again
suggesting that a backdoor cold front approaches the State over
the course of the day Thursday, but confidence is not too high at
this time as models previously had the front washing out and now
bring it back into the forecast...more on that in the long term...
Despite that, there are a few other ingredients factoring into
the uptick in PoPs for Wednesday and Thursday...

1. A series of weak vorticity maxima pass through South Florida,
inducing an uptick in convection, especially within the PVA side of
the aforementioned shortwave

2. Destabilizing lapse rates, with forecast rates at -6.5 to -7 C/km
expected to further increase as solar insolation ensues

3.  500 mb temperatures Wednesday afternoon cool down to around -7.5
to -8 degrees C, though slightly warmer on Thursday afternoon at
around -6.5 to -7 degrees C

4. Decent shear between the low, mid, and upper-levels, with an E
component near the surface, a NE mid-level component along the east
coast and adjacent waters, a NW mid-level component along the west
coast, and a NE component in the upper-levels. This is also
reflected in the forecast SRH values of 40 to 50 m2/s2 and
increasing 0-3km bulk shear of 20 to 30 kts.

The combination of the above amid deep rich moisture could allow for
the development of numerous rain showers and thunderstorms across
South Florida throughout the short term period. Depending on the
evolution of these synoptic and mesoscale features, many convective
hazards will be possible, including locally heavy rainfall and urban
street flooding, locally strong convective wind gusts, frequent
lightning, and funnel clouds. With relatively deep easterly to
southeasterly flow anticipated across South Florida, storms should
generally spread westward.

Temperatures will rise to the upper 80s to lower 90s at the coast to
mid 90s inland. Combining with high moisture and steady dewpoints in
the low-mid 70s, heat indices will climb again near to above
100F. Portions across the west coast may see sizzling heat
indices closing in on 107 to 108 degrees. If outside the next
several days, plenty of water is recommended.

Long Term (Thursday Night through Tuesday)...

Both the ECMWF and the GFS show a peculiar pattern for the end of
the week. A 500mb low near the Hudson Bay, and an associated
surface low pressure system, have a cold front running down the
eastern seaboard at 00z Friday. They also have a boundary, which
is representative of a backdoor cold front, moving across the
Florida peninsula form the east. What is odd about this front, is
that it is not really associated with any low pressure system, but
is a boundary progressing eastward, around the Bermuda high. It
is clearly seen in the 1000-500mb thickness field, with the
thickness dropping through the day on Friday, indicating the
advection of a slightly cooler air mass into the area. Looking at
the 1000-500mb layer RH, the air mass is drier as well. What it
looks as though is happening is a stalled boundary, currently east
of the Bahamas, and associated with a low in the Great Lakes
region, becomes disconnected from the parent low, and then gets
pushed eastward by a strengthening bermuda high. The front should
help to reduce PoPs Thursday night through Friday morning. The
front then merges with another cold front, which is stalled over
the Florida Panhandle.

By Friday afternoon, additional waves of moisture should be
advected into the area by the circulation around the Bermuda high.
With the 500mb pattern showing a neutral phase over the area, with
a trough to the north, which will dig south through the weekend,
and a high to the west, and a weak high to the east, it should be
favorable for diurnal convective activity for Saturday and Sunday.
With plenty of moisture (PWATs forecast to be around 2 inches),
heavy rain has a high potential of occurrence. Another concern is
the wind flow. The GFS is showing the 850mb wind to be easterly at
only around 10 kts, and the 700mb wind more southeasterly at
around 5 kts or lighter. This may lead to slow storm motion,
increasing the chances for flooding, if the convection occurs over
the metro areas, which do have likely PoPs, so it is definitely
looking to be more of a concern at this time. There are still
several days before the weekend for the models to adjust, but
confidence is growing for the chances of rain.

By the end of the weekend, the 500mb trough becomes a cutoff low,
sitting over the Mid-Atlantic states. The cutoff slowly drops
south, helping to increase instability for the beginning of the
week as well. this will keep the PoPs high over the area for the
first part of the week, and also the concern for flooding,
especially if the ground has already become saturated from rain
over the weekend.

Marine...
East winds will continue through the remainder of the week across
the Atlantic and Gulf waters as steady high pressure prevails
across the western Atlantic. The Atlantic seas will generally be
2 feet or less for most of the week, except for Thursday into
Friday where they could get up to around 4 feet. The Gulf seas
will remain at 2 feet or less through the week.

Scattered showers and thunderstorms will be possible each day. Winds
and waves will be locally higher in and around showers and
thunderstorms.

Aviation...
VFR conditions expected this morning with generally E winds,
except for APF where winds take a W component due to a Gulf
Breeze. Convection will be possibly by late morning with the best
chances residing inland. Therefore, added VCTS too all TAFs. May
need to add TEMPO groups for convection once confidence on timing
and coverage grows. Otherwise, expect MVFR CIGs/VIS during SHRA/TS
and potentially IFR conditions during heavier convection. Gusty
winds near convection.

Beach Forecast...
The threat of rip currents will remain low for all beaches today.
By Thursday, the rip current risk may elevate along the Atlantic
beaches due to strengthening easterly winds.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  90  77  86  74 /  40  30  40  10
Fort Lauderdale  89  78  85  76 /  30  40  40  10
Miami            90  77  87  76 /  40  40  50  10
Naples           90  75  90  72 /  60  40  70  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Marine...03/Fell
Aviation/Update...34/SPM
Beach Forecast...03/Fell
Short Term...03/Fell
Long Term...13
Hazardous weather outlook, Jun 10, 8:51 AM EST, 4 hours 53 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
951 AM EDT Wed Jun 10 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
951 AM EDT Wed Jun 10 2020

...A Few Strong Storms Producing Heavy Rain Inland and Gulf Coast...
...Heat Index Values Above 105 Southwest Florida...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous storms are likely this afternoon
especially for inland areas and along the Gulf Coast.

Wind: strong to locally damaging wind gusts are possible with the
strongest storms.

Hail: small hail is possible with the stronger storms.

Tornadoes: there is a small possibility for a tornado for western
inland areas and along the Gulf Coast today.

Heat: Heat index values above 105 degrees are expected across
portions of the Gulf and interior early this afternoon.

Waterspouts: Waterspouts are possible across the Lake Okeechobee
waters this afternoon through this evening before transitioning to
all local waters overnight with the showers and thunderstorms that
develop.

Flooding: Some of the thunderstorms may produce torrential
rainfall, which could lead to some localized flooding in urban and
poor drainage areas.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Isolated to scattered thunderstorms will be possible across South
Florida through the remainder of the period, mainly during the
afternoon hours each day. Gusty winds and heavy rainfall may
accompany the stronger thunderstorms. This weekend through early next
week may see scattered to numerous showers and storms with heavy
rainfall and an increased threat for flooding.

Mid-late week, strengthening easterly wind flow will increase the
rip current risk along the Atlantic beaches.

Heat index values will likely exceed 105 degrees across portions of
the Gulf coast and interior sections of south Florida on Thursday.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in Miami
website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 10, 10:28 AM EST, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Miami FL
1128 AM EDT Wed Jun 10 2020

FLZ068-168-172-101615-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Palm Beach County FL-
1128 AM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 1215 PM EDT...

* At 1127 AM EDT, National Weather Service meteorologists were
  tracking a gusty showers over Boca Raton abd east of Delray Beach.
  These showers are moving slowly southwest around 5 mph.

* Funnel clouds possible with these showers.

* Locations impacted include...
  Pompano Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
  Beach, Lighthouse Point, Highland Beach, Hillsboro Beach and Gulf
  Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although typically weak and short lived, a landfalling waterspout can
cause property damage and serious injury.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2653 8000 2632 7993 2624 8010 2649 8009
TIME...MOT...LOC 1527Z 053DEG 4KT 2635 8006

SPM
Local storm report, Jun 10, 10:32 AM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1132 AM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     WATER SPOUT      4 ENE DEERFIELD BEACH   26.33N 80.05W
06/10/2020                   AMZ650             FL   PUBLIC

            MULTIPLE REPORTS OF WATERSPOUTS ASSOCIATED
            WITH A SHOWER OFFSHORE BOCA RATON/ DEERFIELD
            BEACH.

&&

KELLY
Special weather statement, Jun 10, 11:12 AM EST, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Miami FL
1212 PM EDT Wed Jun 10 2020

FLZ168-101630-
Coastal Palm Beach County FL-
1212 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 1230 PM EDT...

* At 1211 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower over Highland Beach. This shower was nearly
  stationary.

* Funnel clouds possible with this shower.

* Locations impacted include...
  Boca Raton, Boynton Beach, Delray Beach, Highland Beach, Ocean
  Ridge, Gulf Stream and Briny Breezes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although typically weak and short lived, a landfalling waterspout can
cause property damage and serious injury.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2654 8007 2644 7992 2631 7996 2633 8009
TIME...MOT...LOC 1611Z 024DEG 3KT 2642 8005

SPM
Special weather statement, Jun 10, 1:01 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
201 PM EDT Wed Jun 10 2020

FLZ067-071-101845-
Inland Broward County FL-Inland Palm Beach County FL-
201 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHWESTERN
PALM BEACH COUNTIES UNTIL 245 PM EDT...

* At 201 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Holey Land Wildlife Refuge, or
  20 miles south of South Bay, moving southwest at 10 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Holey Land Wildlife Refuge, Rotenberger Wildlife Refuge and
  Miccosukee Indian Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2622 8069 2617 8088 2639 8088 2646 8062
      2631 8055
TIME...MOT...LOC 1801Z 059DEG 7KT 2636 8067

Cohen
Special weather statement, Jun 10, 1:11 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Miami FL
211 PM EDT Wed Jun 10 2020

FLZ067-101845-
Inland Palm Beach County FL-
211 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PALM BEACH COUNTY
UNTIL 245 PM EDT...

* At 211 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over South Bay, moving west at 5
  mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Belle Glade, South Bay, Lake Harbor, Okeelanta, Holey Land Wildlife
  Refuge and Rotenberger Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2644 8061 2637 8088 2669 8089 2671 8072
TIME...MOT...LOC 1811Z 068DEG 6KT 2665 8075

Cohen
Special weather statement, Jun 10, 1:43 PM EST, 1 minute before
Special Weather Statement
National Weather Service Miami FL
243 PM EDT Wed Jun 10 2020

FLZ066-067-070-071-101930-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
243 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...
SOUTHEASTERN HENDRY...NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH
COUNTIES UNTIL 330 PM EDT...

* At 242 PM EDT, National Weather Service meteorologists were
  tracking a cluster of strong thunderstorms developing across the
  advisory area. Movement of individual storms was southwest at 5 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Belle Glade, South Bay, Lake Harbor, Okeelanta, Holey Land Wildlife
  Refuge, Big Cypress Seminole Reservation, Rotenberger Wildlife
  Refuge, Miccosukee Indian Reservation, Belle Glade Camp, Miccosukee
  Service Plaza and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2665 8097 2636 8105 2612 8098 2616 8073
      2641 8051 2674 8061
TIME...MOT...LOC 1842Z 048DEG 6KT 2666 8071 2654 8085 2629 8082

Cohen

The radar

The Miami radar (KAMX), 123 km away, was scanning. The volume nearest the first event began at 18:45 UTC.

Open the radar archive at this moment

Event by event

1 funnel cloud, 1 flood. Local standard time, as filed.

Funnel Cloud, Palm Beach

When
June 10, 1:44 PM EST
Where
Palm Beach County, 1.41 mi WNW of Belle Glade
Reported by
Trained Spotter
Coordinates
26.690, -80.690

Spotter reported a funnel cloud extending 80 percent of the way to the ground from cloud base in the Belle Glade area. Spotter noted that the funnel did not extend to the ground. This was associated with generating convection that interacted with a lake-breeze boundary peripheral to Lake Okeechobee.

Flood, Palm Beach

When
June 10, 3:00 PM EST to 5:00 PM EST
Where
Palm Beach County, 0.93 mi NE of Belle Glade to 0.75 mi N of Belle Glade
Cause
Heavy Rain
Reported by
Public
Coordinates
26.690, -80.660

Snap map image of poor-drainage-related flooding of residential property in the Belle Glade area, enhanced by runoff from earlier heavy rains.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2020Every state in 2020This day in weather historyWarnings in Florida, June 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 896474, 896475.